# SDR ABXA20200803205

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 86,802 hours, 39,885 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Part number: 13TX0115A
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

EICAS DISPLAY (FLIGHT CONTROL POSITION INDICATORS) LEFT INBOARD AILERON INDICATION INOPERABLE.  INCORRECT OUT OF VIEW.  AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.  TROUBLESHOOT LEFT INBOARD AILERON POSITION TRANSMITTER, IAW B767 FIM 27-18 FT805.  CONTINUITY CHECKS GOOD, PER WDM 27-18-11.  SUSPECT POSITION TRANSMITTER.  DI 18530 REMAINS OPEN.  AIRCRAFT RELEASED FOR FLIGHT.
